Has anyone had this problem????


#1

I wrote a while back, my mom had laser hair removal about 8 months ago on her legs and since then her legs have been hurting immensely. We finally found out what kind of damage was done. Her nerves in her lower legs around her ankles are damaged and might possibly heal in a year, but her veins on the surface are dead. The veins especially around her ankles, going all the way up to her knee area are sticking out due to the blood clogged because it’s not getting through. She can no longer go running in the morning or exercise as much as she used to which is sad because she had just gotten really active and even lost like 20 or 30 pounds. I wonder if this happened because she didnt have too much fat between her veins and her hair follicules? She’s now thinking of stripping her veins because of the pain. Does anyone know if this has happened to anyone else? Please reply if you’ve heard of this happening.


#2

ok, i have an update…

My mom called a laser hair removal clinic who also advertised laser vein removal. She asked them if they used the same machine (in this case the lightsheer) and what method they used. They said they use the same machine… the only difference was the pressure they apply while going over the skin. They press really hard when doing vein removal so that the laser can penetrate through to the vein, which is deeper. When they do the hair removal they go over it lightly. OK, so when my mom got her laser done, they pressed really hard (this was a different clinic).
So they basically ruined her veins on accident. Does anyone think this could have been what happened?


#3

Nikki171,

If you want to treat veins, you apply very light pressure only so that the maximum amount of blood stays in the veins - providing a target for the laser; this is the opposite of what you seem to have been told.

With regard to your mum - her reaction sounds more the result of a disease process rather than medical error and you do need the advice of a medical specialist - the internet may mislead you.